# SDR AALA202212163968

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 23,617 hours, 9,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WEATHER RADAR UNUSABLE. STUCK IN GROUND MAP MODE. FLIGHT DIVERTED TO DFW LANDING SAFELY.  (OPEN)
